# SDR SWIA202052768

- Difficulty date: September 23, 2020
- Submitted: September 25, 2020
- Operation: Air carrier
- Aircraft: N980SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7955
- Aircraft time: 40,923 hours, 34,618 cycles
- System (JASC): 4980 · APU Exhaust System
- Part: Heat Shield
- Condition: Cracked
- Location: Apu Exhaust
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU EXHAUST SHEILD CRACKED AT THE 6 O'CLOCK POSITION.  FILED CLOSED (9/23/2020).  REMOVED AND REPLASED THE APU EXHAUST SHIELD AND SUPPORT ASSY, IAW AMM.
